MathSciNet Relay Station
MathSciNet bibliographic data
MR1897401 (2003d:22011) 22E46
Gindikin, Simon; Krötz, Bernhard Complex crowns of Riemannian symmetric spaces and non-compactly causal symmetric spaces. Trans. Amer. Math. Soc. 354 (2002), no. 8, 3299–3327.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement